# SDR KCSA202008071134

- Difficulty date: August 7, 2020
- Submitted: August 8, 2020
- Operation: Air carrier
- Aircraft: N401KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 50,729 hours, 10,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 2233
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L5 DOOR REVEAL DOUBLER AT BS 2233 WAS CRACKED BETWEEN STRINGERS 21 L AND 22 L
